MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; SURGICAL NAVIGATION SYSTEM
Model Number 403001-08-US
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon reported that the measurement for the tibial cut was incorrect.The procedure was completed with standard instrumentation and no impact to patient.
 
Additional Manufacturer Narrative
At this time the device has been returned to orthalign for evaluation.The investigation will be completed by an orthalign engineer to confirm the reported malfunction and determine the root cause.Once the investigation is complete a follow up report will be filed detailing the conclusions.This report is being filed out of an abundance of caution and with the understanding of the patient harm that could be caused by an incorrect cut.
 
Additional Manufacturer Narrative
The reference sensor was returned to orthalign for evaluation by an orthalign engineer and an investigation has been completed.The complaint is not confirmed and a root cause could not be established.The reference sensor passed all funcctional testing with not issues, including testing as a system with the navigation unit.The reported issue could not be replicated and the navigation unit logs showed no signs of incorrect measurement or other abnormalities.No further action necessary at this time.
 
Event or Problem Description
Surgeon reported that the measurement for the tibial cut was incorrect.The procedure was completed with standard instrumetnation and no impact to patient.

Brand Name
ORTHALIGN PLUS SYSTEM
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key20550147
Report Number3007521480-2024-00017
Device Sequence Number19605089
Product Code OLO
UDI-Device Identifier00810832031987
UDI-Public00810832031987
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K162962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403001-08-US
Device Catalogue Number403001-08-US
Device Lot Number2402050LS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown